Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why Am I Having Whitish Purple Spongy Discharge?

height 5ft 2 weight 223 lb, no medical history of heart disease diabetes etc. Not on any medication other than microgynon 30. During my week break I had a stange discharge, whitish purple in colour but more like a blob and it was spongy and stuck together in texture. Is this normal I have never experience this before.
Thu, 20 Aug 2020
Report Abuse
OBGYN 's  Response
Hi,

According to your description that discharge you mentioned could be:
- Vaginal discharge mixed with spotting
- Endometrial tissue mixed with vaginal discharge.

While using oral contraceptive pills like Microgynon this type of discharge or other menstrual irregularities can be seen frequently. Usually minor side effects will subside soon without the need of any specific treatment. If the discharge persists better to consult your gynecologist once, gets examined and undergo a pap smear. With this work up the possible cause of the problem can be identified and treatment can be taken accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sree Gouri S. R., OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Cardiovascular disease


Loading Online Doctors....
Why Am I Having Whitish Purple Spongy Discharge?

Hi, According to your description that discharge you mentioned could be: - Vaginal discharge mixed with spotting - Endometrial tissue mixed with vaginal discharge. While using oral contraceptive pills like Microgynon this type of discharge or other menstrual irregularities can be seen frequently. Usually minor side effects will subside soon without the need of any specific treatment. If the discharge persists better to consult your gynecologist once, gets examined and undergo a pap smear. With this work up the possible cause of the problem can be identified and treatment can be taken accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sree Gouri S. R., OBGYN